Stochasticity in the adaptive dynamics of evolution: the bare bones
Artikel i vetenskaplig tidskrift, 2011

First a population model with one single type of individuals is considered. Individuals reproduce asexually by splitting into two, with a population size dependent probability. Population extinction, growth and persistence are studied. Subsequently results are extended to such a population with two competing morphs.Results are applied to a simple model, where morphs arise through mutation. The movement in trait space of a monomorphic population and its possible branching into polymorphism are discussed. This is a first report.It purports to display the basic conceptual structure of a simple exact probabilistic formulation of adaptive dynamics.


branching priocedss

adaptive dynamics


Fima C. Klebaner

Monash University

Serik Sagitov

Chalmers, Matematiska vetenskaper, Matematik

Vladimir A. Vatutin

Russian Academy of Sciences

Patsy Haccou

Universiteit Leiden

Peter Jagers

Chalmers, Matematiska vetenskaper, Matematik

Journal of Biological Dynamics

1751-3758 (ISSN) 1751-3766 (eISSN)

Vol. 5 2 147-162


Biologisk systematik

Sannolikhetsteori och statistik


Grundläggande vetenskaper


Livsvetenskaper och teknik (2010-2018)



Mer information

Senast uppdaterat